# SDR R61A201608110467

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 22,371 hours, 17,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTOLUMINESCENT STRIP IN FORWARD GALLEY WAS LOOSE.  MAINTENANCE RESECURED PHOTOLUMINESENT STRIP IN FORWARD GALLEY IAW AMM AND OPS CHECKED GOOD.
